Discussion in 'Fitness & Nutrition' started by D-GUy, Mar 26, 2005.
Just wondering what makes it taste so bitter?
are u eating the pill?
does that shit work if u dont do the ecy stack?
Maybe they should put
"do not chew"
on the label.
I am not chewing it, just for the like split second it's on my tongue before I swallow it, it just tastes really bitter. Was just curious on what causes that taste.
ephredrine has a bitter taste?
It tastes like any other pill most likely. if you haven't noticed, they don't taste good.
it's the nature of the compound
It's also not a coated tablet, like an Advil, so you taste a bit of the powder. Just man up....
I don't care, was just curious. It's worth it so far.
what are you taking it with?
If you leave it in your mouth too long, itll burn like crazy! I had my bottle downstairs in my room, I went down there and put one in my mouth. But I didn't have a drink so I put on a new shirt (was going out) went upstairs, said goodbye to my parents and by the time I got out to my buddies car where my drink was I had to spit the fucker out as it felt like it was going to burn a hole in my mouth.
Yes I know I should have just put the thing in my pocket and taken it when I got out to the car!